# SDR R61A2022111700719

- Difficulty date: November 7, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804403
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR SURROUND LOWER CENTER SEAL DEPRESSOR ANGLE. R&R"ED SEAL DEPRESSOR ON FWD CARGO DOOR SURROUND. IAW EMB 170/175 SRM 51-41-01.
